# SDR SIMA20130110004

- Difficulty date: January 10, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 23,730 hours, 21,137 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LEFT EMERGENCY EXIT DOOR UPPER GRAB HANDLE LOOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TIGHTENED HARDWARE ON THE LEFT EMERGENCY EXIT DOOR UPPER GRAB HANDLE IAW EMB-140 AMM 25-23-03.  THE AIRCRAFT WAS RETURNED TO SERVICE.
